Wild edge colourings of graphs

Journal of Symbolic Logic 69 (1):255 - 264 (2004)

We prove consistent, assuming there is a supercompact cardinal, that there is a singular strong limit cardinal $\mu$ , of cofinality $\omega$ , such that every $\mu^{+}$ -chromatic graph X on $\mu^{+}$ has an edge colouring c of X into $\mu$ colours for which every vertex colouring g of X into at most $\mu$ many colours has a g-colour class on which c takes every value. The paper also contains some generalisations of the above statement in which $\mu^{+}$ is replaced by other cardinals < $\mu$
Keywords Prikry forcing   chromatic number   graph colourings
Categories (categorize this paper)
DOI 10.2178/jsl/1080938840
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 49,066
Through your library

References found in this work BETA

Cardinal Arithmetic.Saharon Shelah - 1998 - Studia Logica 60 (3):443-448.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Infinitary Logics and Very Sparse Random Graphs.James F. Lynch - 1997 - Journal of Symbolic Logic 62 (2):609-623.
Wild Edge Colourings of Graphs.Mirna D.?Amonja, P.�Ter Komj�Th & Charles Morgan - 2004 - Journal of Symbolic Logic 69 (1):255-264.
Twilight Graphs.J. C. E. Dekker - 1981 - Journal of Symbolic Logic 46 (3):539-571.
On Measurable Limits of Compact Cardinals.Arthur W. Apter - 1999 - Journal of Symbolic Logic 64 (4):1675-1688.
Expansions of Geometries.John T. Baldwin - 2003 - Journal of Symbolic Logic 68 (3):803-827.


Added to PP index

Total views
241 ( #31,051 of 2,311,321 )

Recent downloads (6 months)
8 ( #103,352 of 2,311,321 )

How can I increase my downloads?


My notes

Sign in to use this feature